# SDR ASAA2023033042648

- Difficulty date: March 30, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N953AK
- Make and model: Boeing 737-9
- Aircraft serial: 44103
- Aircraft time: 1,407 hours, 412 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TURNING ON THE WING ANTI ICE THE L VALVE LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED OPERATIONAL TEST OF WING ANTI-ICE SYSTEM PER B737-9 AMM 30-11-00,SYS OPS CHK NORMAL.
